# SDR 00FDEA00516

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R000223
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXT ALL 3 RED GEAR LIGHT REMAIN ILLUM.  REMOVED AND REPLACED LAND ACCESSORY UNIT.  PERF MM 32-09-122.  CK OPS, CK.  NO FAULTS FOUND ON GROUND.  AC OK TO DEPART.
